# SDR UALA2012091405195

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Aircraft time: 48,041 hours, 30,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT IS CRACKED IN TWO PLACES.  FIRST CRACK IS ON AFT SIDE OF FRAME IS CRACKED IN TWO PLACES.  FIRST CRACK IS ON AFT SIDE OF FRAME IN RADIUS ADJACENT TO I/B UPPER CORNER OF LWR STOP FITTING, SECOND CRACK IS ON FWD SIDE OF FRAME JUST BELOW UPPER CORNER I/B CORNER OF LOWER STOP FITTING, VERIFIED BY HFEC.  WU (11895-1400-0001) REMOVED CRACKS, ACCOMPLISHED NESTED ANGLE REPAIR PER MM 53-30-75, INSPECTED PER MM 53-30-75 PAGE 806 ITEM 5.
